# SDR DALA2024011700724

- Difficulty date: January 16, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 77,199 hours, 10,126 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Stiff
- Location: R4
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3351 4R DOOR HARD TO DISARM. CORRECTIVE ACTION: PERFORMED FUNCTIONAL CHECK OF 4R DOOR ARM AND DISARM. OPS CHECK GOOD. (0157011)
